# SDR DALA2017072505693

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING BS 408 UPPER SECTION AT FWD CARGO DOOR.  THE FITTING WAS REPLACED IAW SRM 51-30-02, AND 51-30-05.
